# SDR 06FDEA0149

- Difficulty date: January 11, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION ON SHEAR TIE BETWEEN STR 30 LT AND 29 LT BS 1110.  *S/D*  REMOVED FASTENERS COMMON TO SHEAR TIE, REMOVED CORROSION OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-10-4.
